Wednesday, 27 September 2017

APRIL charity web site now back on line at

APRIL - Adverse Psychiatric Reactions Information Link

Our web site is back on line now click here to access for information about many medicines linked to neuro-psychiatric adverse reactions, support groups, articles, videos of doctor's advice, personal experiences and much more.

If you previously found the url redirected you to this blog site, that was just during the time the new web site was being created. You may need to 'clear Internet History' to access the new web site.

Please continue reviewing this APRIL charity blog from time to time for updates on latest research or news by inserting into the url box.

Our new web site at will continue being updated with content, so please refer back on a regular basis for added content. 

Adverse Drug Reactions (ADRs) and withdrawal effects changing mood and behaviour, need to be studied and understood.

We hope the information will be valuable for doctors and prescribers and those of us who rely on them to stay well.

Informed choice is the key, as awareness saves lives.

 How many more stories like the Sodium Valproate tragedy, of harm from medicines, will we have to hear before the medical profession have the kind of education we believe they are deprived of? Not only were women not informed, some prescribers played down the risks. 

We all have a right to know about even so called rare adverse drug reactions (ADRs) . Who knows how rare, when less than 10% of serious ADRs are reported? (MHRA statistic)

The warnings are often overlooked by prescribers and informed choice denied to patients. The voices of those who suffer, or are bereaved, often fall on deaf ears.

       APRIL,  the charity that believes Awareness Saves Lives

posted by Millie Kieve

No comments: